# SDR VNAA2018121871101

- Difficulty date: December 17, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 19,725 hours, 14,645 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Slats
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW RECEIVED A SLATS FAIL MESSAGE AT ZERO. THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT FURTHUR INCIDENT. MAINTENANCE JCLEARED INHIGITS AND SLATS OPS CHECKED GOOD.
